# SDR EVCA080720211

- Difficulty date: July 8, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N89AE
- Make and model: Bell 206L-1
- Aircraft serial: 45433
- Aircraft time: 32,914 hours, 79,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 206033110183
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC INSPECTION, FOUND .25 INCH SKIN CRACK ON VERTICAL TUNNEL RIGHT HAND UPPER SIDE FROM RIVET TO EDGE.
